# SDR AALA20180122007

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 55,464 hours, 22,360 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Loose
- Location: Window
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL,  CLIMBING THROUGH 25,000 FT.  LOUD SOUND CONTINUED UNTIL DESCENDING THROUGH 16,000 FT,   THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND SCREWS LOOSE ON THE WINDOW FRAME. TORQUED THE WINDSCREEN IAW AMM 56-11-11-400-801.  LEAK AND PRESSURE TESTED IAW AMM 05-51-91-795-801, AND ACCOMPLISHED MCM 05-96-19. NO SQUEALS OR LEAKS NOTED.
